# SDR TRAX200700354

- Difficulty date: March 14, 2007
- Submitted: March 19, 2007
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 10,905 hours, 7,135 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT COCKPIT FLOORBOARD AFT LAND AT FS 280.00.  (SUPPLEMENTAL 28 MARCH 07)   REPAIR ON FLOOR BOARD AFT LAND AT FS 280.00 IAW REO 670-53-11-046.
